# SDR MWEA99311

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914579502
- Condition: Corroded
- Location: Bs 1089-1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS LONGEORN 17R HAS LIGHT CORROSION AND TOOL MARKS ON LOWER SIDE OF LOWER LEG BETWEEN FRAME 1089-1104.  REMOVED CORROSION BLENDED TOOL MARKS, FABRICATED NEW SECTION OF THE LONGERON.
